# SDR 08FDEA01427

- Difficulty date: April 16, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 4 RT -Y1456 BETWEEN FRAMES 62 TO 63, HAS 2 EACH REPAIR SPLICES MEASURING 7 IN LONG BY 3 IN TALL AND 1 REPAIR SECTION 52 IN LONG FROM FRAME 65 TO BETWEEN FRAMES 62 AND 63.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT REPAIR IAW A310 SRM SUPPLEMENT 53-10-16, FIG 202, PG 209/210.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING   AIRCRAFT INSPECTION.
